# SDR PLGA990203

- Difficulty date: February 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N343BE
- Make and model: Saab SF340A
- Aircraft serial: 340A101
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Heat System
- Condition: Failed
- Location: Lt Pitot
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOS - FLT 6335 - DURING CRUISE, THE PITOT AND ALPHA HEAT FAILED.  A/C RETURNED TO BOS DUE TO WEATHER IN YHZ.  MAINTENANCE FOUND OPEN WHEELWELL CIRCUIT BREAKER.  GROUND RUNS SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.  (M)
